Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Foreplay, lack of erection, only occurs during manual masturbation. Sexual problem?

hi i am XXXX recently i first time get encounter(foreplay) with my to be wife but strangely my penis did not get erection . But it erect when i masterbute . i have morning erection too. She also touched my penis and also try to make it errect for 3 - 4 mint but it did not get erect.But when i strangly masterbute own there it got errect and sperm get out .Is there some prb with me?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello chetan,
welcome to HCM,
you had normal erection and also sperm discharge during masturbation then it shows that your sexula function would be normal.
if you meet to your partner and erection not occurred might be due to shyness or fear which happen usually in first meeting. If it happens repeatedly then consult to your nearest doctor.
For more inquiry you may ask on subhashponkiya@gmail.com
have a happy married life
Answered: Fri, 26 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor